# SDR HALA2019081900343

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,954 hours, 772 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204202116
- Part serial: 500193
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOS SIGNIFICANT SYSTEM - NR 2 ENG MINOR FAULT EEC INTERNAL FAILURE FROM SYSTEM TEST.   REMOVED AND REPLACED EEC PER AMM 73-21-01 SECURITY AND OPS CHECK GOOD.
